# SDR AALA201609069003

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 9,279 hours, 3,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED, EMERGENCY POWER SUPPLY UNIT 15WL BATTERY WILL NOT PASS TEST.  REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-38.
